Posted by: Kate | 2009-06-26

pur bloka

Hi Doc, could you pse tell me if there are any long term dangers of continous use of propranolol (40mg/day) to treat my essential tremor problem?

Secondly is there anything besides this particular drug that I can speak to my doc about that may be more effective for essential tremor ( eg different types of beta blockers/ different drugs etc).

Lastly I got a question about phlegm. What is the best OTC meds to kill phlegm production in my chest (besides those syrups like bisolvan)? Basically something that will stop phlegm production.

Thank You

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Kate

No specific long-term effects are expected with prolonged propranolol use. Also, dont change your treatment unless your doctor confirms that it is not controllong your condition effectively - A few other options are also available including some antiepileptic drugs.

Regarding phlegm - Ihibitors of production aren't available. Effective mucolytics such as ACC200 or solmucol are my first choice.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.